# SDR VNAA2020080911103

- Difficulty date: August 6, 2020
- Submitted: August 9, 2020
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 37,542 hours, 36,018 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 0936H3031
- Condition: Cracked
- Location: Cockpit
- Part time: 23,494 hours, 22,255 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL,  THE CREW NOTICED THE RT WINDSHIELD WAS CRACKED. THE CREW DID NOT DECLARE A EMERGENCY,  ATC DID.  REMOVED THE RT WINDSHIELD IAW AMM 56-11-01-000-801-A01. INSTALLED A NEW RT WINDSHIELD IAW AMM 56-11-01-400-801-A01-PSA. OPS AND LEAK CHECKED GOOD.
